MAUDE Adverse Event Report: COOPERSURGICAL, INC. KOH-EFF,ARCH,4.0CM,HARMNC

COOPERSURGICAL, INC. KOH-EFF,ARCH,4.0CM,HARMNC
Model Number KCS-ARCH-40
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/24/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Coopersurgical , inc.Is currently investigating the reported condition.
 
Event or Problem Description
Per report- event information: translation in english : "the cup is broken in three parts".Follow-up initiated for additional information.04/12/2021- update: follow-up response stated- no involvement for the patient.Was there any adverse effect as a result of reported condition? patient injury? no condition reported for the patient.No additional medical attention.Was reported condition during procedure? no.What procedure was the physician performing? robotic hysterectomy.Did the physician perform any extra step to complete the procedure/how did physician complete the procedure/ was there any fragment left in the patient? the problem occurred at the end of surgery, no problem during.Was there any significant delay as result of the reported condition? no delay.Koh-eff arch 4-0cm harmnc, kcs-arch-40.E-complaint- (b)(4).
 
Event or Problem Description
The cup is broken in three parts, koh-eff arch 4-0cm harmnc kcs-arch-40 (b)(4).
 
Additional Manufacturer Narrative
Investigation initiated manufacturer's investigation no sample returned review dhr.Analysis and findings distribution history the complaint product was manufactured at csi on 07/07/18 under work order 252078.Manufctrng record revw.Dhr - 252078 was reviewed and no non-conformities, related to the complaint condition, were noted.Incoming inspection revw.Incoming inspection record review not applicable to this product.Serv.History record service history record not applicable to this product.Hist.Complaint revw.A review of the 2-year complaint history did show similar reported complaint condition.Product recpt the complaint product has not been returned to coopersurgical.Visual eval evaluation of the complaint product could not be completed as the complaint product has not been returned to coopersurgical.Functnl eval evaluation of the complaint product could not be completed as the complaint product was not been returned to coopersurgical.However, the complaint condition is very similar to other complaints as mentioned earlier.Root cause no definitive root cause for this issue could be reliably determined at this time, with the information provided in the complaint.Complaint product was not returned for investigation.To mitigate cup detachment, csi stafford has implemented 100% in process inspection of the product via bend test, followed by an aql qc inspection requiring the units also pass bend/pull test.*correction and/or corrective action coopersurgical will continue to monitor this complaint condition for trends.No further corrective action is necessary, as the root cause cannot be reliably determined with the information provided.No further training required at this time.*was the complaint confirmed? no.

Brand Name
KOH-EFF,ARCH,4.0CM,HARMNC
Common Device Name
KOH-EFF,ARCH,4.0CM,HARMNC
Manufacturer (Section D)
COOPERSURGICAL, INC.
75 corporate drive
trumbull CT 06611
Manufacturer (Section G)
COOPERSURGICAL, INC.
95 corporate drive
trumbull CT 06611
Manufacturer Contact
michael marone
50 corporate drive
trumbull, CT 06611
4752651665
MDR Report Key11768720
Report Number1216677-2021-00078
Device Sequence Number19837803
Product Code HEW
UDI-Device Identifier00888937015218
UDI-Public888937015218
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K954311
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberKCS-ARCH-40
Device Catalogue NumberKCS-ARCH-40
Device Lot Number252078
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/12/2021
Supplement Date Received by Manufacturer03/31/2021
Initial Report FDA Received Date05/04/2021
Supplement Report FDA Received Date02/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/07/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown